# SDR DALA2017122008778

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 50,951 hours, 29,348 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Electronic Unit
- Condition: Odor
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 600FT ON APPROACH LEFT GEN OFF AND LEFT AC PWR FAULT. MESSAGES ILLUMINATED ON OAP AFTER ABOUT 1 MINUTE WE LOST ALL AC PWR.  SWITCHED EMERGENCY POWER SWITCH TO "ON" BUT GOT NO POWER RESTORED UNTIL THE APU CAME ONLINE.  PER ASAP, EMERGENCY DECLARED.  PERFORMED ENGINE RUN TWICE.  NO FAULTS. WHILE INSPECTING LEFT GENERATOR CEU MAINTENANCE NOTICED SLIGHT ELECTRICAL SMELL.  REPLACED LEFT GENERATOR CEU AND COTA PRECAUTIONARY, PER MM.  REMOVED AND REPLACED #1 CABIN PRESSURE CONTROLLER PER MM.  SERVICED NR 1 AND NR 2 VSCF'S.  OKAY FOR SERVICE.
